# SDR USAA011167

- Difficulty date: August 29, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CORRODED 2 INCHES BY 8 INCHES, ANGLE AFT OF L1 DOOR BS 395 AT LBL 64.  BLENDED CORROSION PER 757 SRM 53-00-51 FIG 101.  (M)
